# SDR MALA020124

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 621BT
- Condition: Leaking
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

Fuel leak RH Wing coming from Top of Wing 2nd manhole cover from Fuselage.  No Flight interruption.  Maintenance removed, cleaned and reinstalled panel 621BT.  All checks good IAW SF340 MM Chap. 28.
